# SDR SWAA2021081188864

- Difficulty date: June 28, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 75,691 hours, 44,551 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIZONTAL STABILIZER INSPAR RIB; STAB STA. 120.30; 3RD VERTICAL STIFFENER IS CRACKED. ; / [01] VERIFIED APPLICABILITY FOR SRM 55-10-09-2R-5; [02] REMOVED DAMAGE FROM L/H HORIZONTAL STABILIZER INSPAR RIB STA120.3 3RD VERTICAL STIFFENER; WEB AND FLANGE IAW SRM 55-10-09-2R-5 STEP 4.B.3. AND FIG 204; [03] VERIFIED APPLICABILITY OF SRM AND REMOVAL OF DAMAGE PER SRM 55-10-09-2R-5; [04] HFEC INSPECTED TRIMMED EDGES OF CUTOUTS IN LOWER CHORD FLANGE; STIFFENER AND WEB PER 737NDT PART 6 51-00-00 PROCEDURE 23. NO CRACKS FOUND. CAL ID IS000450 S/N N500D000M120071; [05] HFEC ROTARY INSPECTED ALL OPEN HOLES IN REPAIR AREA PER 737NDT PART 6 51-00-00 PROCEDURE 16. NO CRACKS FOUND. CAL ID IS000450 S/N N500D000M120071.; [06] PRIER TO REPAIR FOUND L/H HORZ. STAB. RIB AT STAB STA. 120.30 3RD VERTICAL STIFFENER TO BE OUT OF LIMITS PER SRM 55-10-09-1A-1 STEP 4 A-1; [07] PERFORMED A GVI OF ALL AREAS IN REPAIR AREA FOR CORROSION ;EXISTING REPAIRS OR ANY OTHER DEFECTS; NO DEFECTS NOTED PER SRM 55-10-09-2R-5 STEP STEP 4-F; [08] ACCOMPLISHED GVI; NO DEFECTS; [09] FABRICATED REPAIR PARTS 1EA T-SECTION P/N 7075-T6511 AMS-QQ-A-200/15 LOT # 146316-1; 1 EA ANGLE P/N BAC1490 7075-T6 AMS-QQ-A-200/11 LOT # 1461745-1; 1 EA FILLER WITH 7075-T6 #0.050' LOT # 5087747-1 AND 2 EA SHIMS WITH 7075T6 #0.012' LOT # 1086450 IAW SRM 55-10-09-2R-5 PAR 4.G. FIG 204 TABLE 201
